I have been having a lot lately and they are really taking my breath away, literally. Does it take your breath away and then it like pounds your body with blood quickly? You feel kinda warm all of a sudden?
Hi Tjalsma~What you might be experiencing is anxiety. I have lots of anxiety attacks, and that in itself can make you breathless as without realizing it, you are hyperventilating. The pounding could be your hearts' respnse to the fear that those darn PVC's cause, and the warmth is an adrenalin rush. If you were to get scared all of a sudden, you would experience these same symptoms.
I get those nasty PVC's, not a lot, priase God, but, even just one will scare me and I will get breathless, I have figured out, and my doc agrees, that it is due to fright because anyone who is afraid gets short of breath.
Hope this helps, try to have a Merry Christmas.
Hi I Get A Strange Sensation In my chest. its like a adrenline rush throught the chest causes my lower arms to tingle slightly and i gasp for breath. only lasts for about 2 to 3 seconds. is this what you get ???
You feeling the warm sensation and the breathlessness could be part of the heightened awareness and a bit of "flight or fight" response.
I can get some really crazy PVCs, from really hard thumpers to very light ones. These never made me anxious before and the only symptom I got was the sensation. It wasn't until after I started researching them on the Internet and spending time on blogs reading about other issues I could get that they would cause me to get anxious.
I Only Have Been Getting P.v.c's Recently but all the symptoms come at the same time. palputation, rush through the chest and arm tingles. sometimes i dont even feel the palputation i just gasp for air and get tingles ??? any ideas
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.